On the Dynamics of the Nonlinear Difference Equation <i>xn</I>+1 = Α Plus Β<i>xn</I>-1 + <i>xn</I>-1
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Science Society Thailand
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The boundedness and semi-cycle analysis of positive solutions, existence of period-2 solutions, and local and global asymptotic stability of the recursive sequence x(n+1) = alpha + beta x(n-1) + x(n-1)/x(n), n = 0,1,... are investigated where alpha is an element of [0, infinity), beta is an element of [0, 1) and the initial conditions x(-1) and x(0) are arbitrary positive real numbers. The paper concludes with some numerical examples to illustrate the theoretical results.
Description
Turan, Mehmet/0000-0002-1718-3902
ORCID
Keywords
recursion relation, stability, boundedness
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q2
Source
Volume
41
Issue
5
Start Page
350
End Page
356